Spectral transition parameters for a class of Jacobi matrices

Volume 152 / 2002

Joanne Dombrowski, Steen Pedersen Studia Mathematica 152 (2002), 217-229 MSC: 47B36, 47B15, 47B39. DOI: 10.4064/sm152-3-2

Abstract

This paper initially considers a class of unbounded Jacobi matrices defined by an increasing sequence of repeated weights. Spectral parameters are then introduced in various ways to allow the authors to study the nature and location of the spectrum as a function of these parameters.

Authors

  • Joanne DombrowskiDepartment of Mathematics and Statistics
    Wright State University
    Dayton, OH 45435, U.S.A
    e-mail
  • Steen PedersenDepartment of Mathematics and Statistics
    Wright State University
    Dayton, OH 45435, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image